# SDR HEEA087311

- Difficulty date: June 11, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N499PH
- Make and model: Bell 407
- Aircraft serial: 53400
- Aircraft time: 3,655 hours
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Condition: Damaged
- Location: T/R Hub Assy
- Part time: 2,091 hours
- Component: Hub Assy
- Component part number: 407012101111
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLICKING SOUND FROM ELASTOMERIC BEARING. REPAIRED.
